# SDR UIEA2017022200232

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,747 hours, 9,510 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 901560
- Part serial: 756
- Condition: Malfunctioned
- Location: Engine Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE  RT ENGINE OVERHEAT LOOP 1.  REMOVED AND REPLACED THE RT ENGINE UPPER FWD OVERHEAT DETECTOR IAW AMM 26-11-02.  OPS CHECKED NORMAL
